# SDR DALA13034169206

- Difficulty date: July 9, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 237, RBL 45, SEAT TRACK CORRODED.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  R & R SEAT TRACK BS 200 -247, IAW SRM 51-30-05.
